Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from mild diarrhoea and nauseas. Took pill, no relief. Will the pill be absorbed?

Was the emergency pill absorbed when i took it at 3pm since I had 2 cookies and swallowed it but shortly after this I felt a bit of nausea but this might have been caused by car sickness maybe but my main issue was that I got gas and semi solid stool when i went to the toilet the following day at 10 am. Was the pill absorbed? But on the third day I had mild diarrhea but still feel nausea and fatigue , does that mean the pill is in my system or do I need to take another
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for the query.
It will usually take 25 hours to get eliminated and dont worry the drug will show its effect if you think you are not sure you can go for plan B.The symptoms you have mentioned may be due to the side effects of that pill.Thank you.
Answered: Mon, 5 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor